# SDR SWAA2016061552884

- Difficulty date: May 9, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5711 · Wing Spar
- Part: Splice
- Part number: 571000009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB SPLICE CRACKED BETWEEN RSS 211 TO RSS 238 UPPER CHORD AREA.  REPAIRED SPLICE IAW EA.
